# SDR QXEA200400246

- Difficulty date: March 28, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 6,124 hours, 6,961 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462531
- Condition: Defective
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - ON FLIGHT 2402 NO GREEN LIGHT ON LAVATORY SMOKE DETECTOR.  REMOVED AND REPLACED LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
